Alert archive / Texas / High Wind Warnings in 2022

High Wind Warning 46, NWS Midland/Odessa, TX

November 27, 20224 counties in Texas; Eddy County, New Mexico

NWS Midland/Odessa, TX issued this high wind warning at Nov 27, 2022, 2:16 PM CST for 4 counties in Texas; Eddy County, New Mexico. It took effect at Nov 28, 2022, 9:33 AM CST. It was in force for 36 hr. 7 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 27, 2022, 2:16 PM CST (20:16 UTC)
In effect from
Nov 28, 2022, 9:33 AM CST
Expired
Nov 29, 2022, 10:00 PM CST
In force
36 hr
Issued by
NWS Midland/Odessa, TX

Counties Eddy County, NM, Brewster County, TX, Culberson County, TX, Jeff Davis County, TX, Presidio County, TX

The radar

The Midland/Odessa radar (KMAF), 215 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 28, 2:52 PM CSTNON-TSTM WND GST 601 Ene Pine Springs, TXRAWS STATION PSGT2 PINERY.
Nov 28, 3:38 PM CSTNON-TSTM WND GST 713 Nnw Pine Springs, TXRAWS STATION GDBT2 THE BOWL.
Nov 28, 3:49 PM CSTNON-TSTM WND GST 68Pine Springs, TXMESONET STATION 60 PINE SPRINGS GMNP.
Nov 29, 7:38 AM CSTNON-TSTM WND GST 733 Nnw Pine Springs, TXRAWS STATION GDBT2 THE BOWL.
Nov 29, 7:52 AM CSTNON-TSTM WND GST 631 Ene Pine Springs, TXRAWS STATION PSGT2 PINERY.
Nov 29, 11:13 AM CSTNON-TSTM WND GST 603 Ene Queen, NMRAWS STATION QENN5 QUEEN.
Nov 29, 1:59 PM CSTNON-TSTM WND GST 66Pine Springs, TXMESONET STATION 60 PINE SPRINGS GMNP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 8.3 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2022-11-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2022-11-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -43 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3018 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-43 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

260 
WWUS74 KMAF 272016
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
216 PM CST Sun Nov 27 2022

NMZ027-TXZ270-271-281100-
/O.UPG.KMAF.HW.A.0037.221128T1800Z-221130T0100Z/
/O.NEW.KMAF.HW.W.0046.221128T1800Z-221130T0100Z/
Guadalupe Mountains of Eddy County-
Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-
Including the cities of Queen, Guadalupe Mountains NP, 
and Pine Springs
216 PM CST Sun Nov 27 2022 /116 PM MST Sun Nov 27 2022/

...HIGH WIND WARNING IN EFFECT FROM NOON CST /11 AM MST/ MONDAY
TO 7 PM CST /6 PM MST/ TUESDAY...

* WHAT...West winds 40 to 60 mph with gusts up to 70 mph 
  expected.

* WHERE...Guadalupe and Delaware Mountains.

* WHEN...From noon CST /11 AM MST/ Monday to 7 PM CST /6 PM MST/ 
  Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Light low flying aircraft can expect severe turbulence near the
  mountains. Travel will be difficult, especially for high 
  profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/maf
6 follow-up statements
714 
WWUS74 KMAF 280807
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
207 AM CST Mon Nov 28 2022

NMZ027-TXZ270-271-282100-
/O.CON.KMAF.HW.W.0046.221128T1800Z-221130T0100Z/
Guadalupe Mountains of Eddy County-
Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-
Including the cities of Queen, Guadalupe Mountains NP, 
and Pine Springs
207 AM CST Mon Nov 28 2022 /107 AM MST Mon Nov 28 2022/

...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON CST /11 AM MST/
TODAY TO 7 PM CST /6 PM MST/ TUESDAY...

* WHAT...West winds 35 to 45 mph with gusts up to 65 mph today. 
  West winds 40 to 60 mph with gusts of 70 to 85 mph Tuesday.

* WHERE...Guadalupe and Delaware Mountains.

* WHEN...From noon CST /11 AM MST/ Monday to 7 PM CST /6 PM MST/ 
  Tuesday.

* IMPACTS...Light low flying aircraft can expect severe 
  turbulence near the mountains. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution if you must drive.

&&

$$

TXZ277-282100-
/O.NEW.KMAF.HW.A.0038.221129T1500Z-221130T0100Z/
Davis Mountains-
Including the city of Fort Davis
207 AM CST Mon Nov 28 2022

...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph.
 

* WHERE...Davis Mountains above 5550 ft.

* WHEN...From Tuesday morning through Tuesday evening.

* IMPACTS...Damaging winds could blow down trees and power lines.
  Travel could be difficult. Light low flying aircraft can expect
  severe turbulence near the mountains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Fasten loose objects or shelter objects in a safe location prior 
to the onset of winds.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/maf
986 
WWUS74 KMAF 281533
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
933 AM CST Mon Nov 28 2022

NMZ027-TXZ270-271-290345-
/O.EXT.KMAF.HW.W.0046.221128T1533Z-221130T0100Z/
Guadalupe Mountains of Eddy County-
Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-
Including the cities of Queen, Guadalupe Mountains NP, 
and Pine Springs
933 AM CST Mon Nov 28 2022 /833 AM MST Mon Nov 28 2022/

...HIGH WIND WARNING NOW IN EFFECT UNTIL 7 PM CST /6 PM MST/
TUESDAY...

* WHAT...West winds 35 to 45 mph with gusts up to 65 mph today. 
  West winds 40 to 60 mph with gusts of 70 to 85 mph Tuesday.

* WHERE...Guadalupe and Delaware Mountains.

* WHEN...Until 7 PM CST /6 PM MST/ Tuesday.

* IMPACTS...Light low flying aircraft can expect severe 
  turbulence near the mountains. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

TXZ277-290345-
/O.CON.KMAF.HW.A.0038.221129T1500Z-221130T0100Z/
Davis Mountains-
Including the city of Fort Davis
933 AM CST Mon Nov 28 2022

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph.

* WHERE...Davis Mountains above 5550 ft.

* WHEN...From Tuesday morning through Tuesday evening.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Travel could be difficult. Light low flying aircraft 
  can expect severe turbulence near the mountains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/maf
058 
WWUS74 KMAF 281918
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
118 PM CST Mon Nov 28 2022

TXZ277-291200-
/O.UPG.KMAF.HW.A.0038.221129T1500Z-221130T0100Z/
/O.EXB.KMAF.HW.W.0046.221129T1500Z-221130T0100Z/
Davis Mountains-
Including the city of Fort Davis
118 PM CST Mon Nov 28 2022

...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 7 PM CST TUESDAY...

* WHAT...Southwest winds 35 to 45 mph with gusts up to 55 mph 
  expected.

* WHERE...Davis Mountains above 5500 feet.

* WHEN...From 9 AM to 7 PM CST Tuesday.

* IMPACTS...Travel will be difficult, especially for high profile
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NMZ027-TXZ270-271-291200-
/O.CON.KMAF.HW.W.0046.000000T0000Z-221130T0100Z/
Guadalupe Mountains of Eddy County-
Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-
Including the cities of Queen, Guadalupe Mountains NP, 
and Pine Springs
118 PM CST Mon Nov 28 2022 /1218 PM MST Mon Nov 28 2022/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CST /6 PM MST/
TUESDAY...

* WHAT...West winds 40 to 50 mph with gusts up to 65 mph today. 
  West winds 50 to 60 mph with gusts up to 85 mph Tuesday. 

* WHERE...Guadalupe and Delaware Mountains.

* WHEN...Until 7 PM CST /6 PM MST/ Tuesday.

* IMPACTS...Travel will be difficult, especially for high profile
  vehicles. Severe turbulence near the mountains will be 
  hazardous for low flying light aircraft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NMZ028-TXZ273-278-291200-
/O.NEW.KMAF.WI.Y.0023.221129T1500Z-221130T0100Z/
Eddy County Plains-Eastern Culberson County-
Davis Mountains Foothills-
Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, 
and Alpine
118 PM CST Mon Nov 28 2022 /1218 PM MST Mon Nov 28 2022/

...WIND ADVISORY IN EFFECT FROM 9 AM CST /8 AM MST/ TO 7 PM CST
/6 PM MST/ TUESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...In New Mexico, Eddy County Plains. In Texas, Eastern 
  Culberson County, and Davis Mountains Foothills.

* WHEN...From 9 AM CST /8 AM MST/ to 7 PM CST /6 PM MST/ Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/maf
685 
WWUS74 KMAF 290908
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
308 AM CST Tue Nov 29 2022

NMZ027-TXZ270-271-300300-
/O.EXT.KMAF.HW.W.0046.000000T0000Z-221130T0300Z/
Guadalupe Mountains of Eddy County-
Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-
Including the cities of Queen, Guadalupe Mountains NP, 
and Pine Springs
308 AM CST Tue Nov 29 2022 /208 AM MST Tue Nov 29 2022/

...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS
EVENING...

* WHAT...West winds 45 to 65 mph with gusts up to 90 mph.

* WHERE...Guadalupe and Delaware Mountains.

* WHEN...Until 9 PM CST /8 PM MST/ this evening.

* IMPACTS...Travel will be difficult, especially for high profile
  vehicles.  Severe turbulence near the mountains will be 
  hazardous for low flying light aircraft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches.  If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

TXZ277-300100-
/O.CON.KMAF.HW.W.0046.221129T1500Z-221130T0100Z/
Davis Mountains-
Including the city of Fort Davis
308 AM CST Tue Nov 29 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
7 PM CST THIS EVENING...

* WHAT...West winds 35 to 45 mph with gusts up to 60 mph 
  expected.

* WHERE...Davis Mountains above 5500 feet.

* WHEN...From 9 AM this morning to 7 PM CST this evening.

* IMPACTS...Travel will be difficult, especially for high profile
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches.  If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NMZ028-TXZ273-278-300100-
/O.CON.KMAF.WI.Y.0023.221129T1500Z-221130T0100Z/
Eddy County Plains-Eastern Culberson County-
Davis Mountains Foothills-
Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, 
and Alpine
308 AM CST Tue Nov 29 2022 /208 AM MST Tue Nov 29 2022/

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS
MORNING TO 7 PM CST /6 PM MST/ THIS EVENING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 55 mph 
  expected.

* WHERE...In New Mexico, Eddy County Plains.  In Texas, Eastern 
  Culberson County, and Davis Mountains Foothills.

* WHEN...From 9 AM CST /8 AM MST/ this morning to 7 PM CST /6 PM 
  MST/ this evening.

* IMPACTS...Gusty winds could blow around unsecured objects.  
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle.  Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/maf

44
266 
WWUS74 KMAF 290937
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
337 AM CST Tue Nov 29 2022

NMZ027-TXZ270-271-300400-
/O.EXT.KMAF.HW.W.0046.000000T0000Z-221130T0400Z/
Guadalupe Mountains of Eddy County-
Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-
Including the cities of Queen, Guadalupe Mountains NP, 
and Pine Springs
337 AM CST Tue Nov 29 2022 /237 AM MST Tue Nov 29 2022/

...HIGH WIND WARNING NOW IN EFFECT UNTIL 10 PM CST /9 PM MST/
THIS EVENING...

* WHAT...West winds 35 to 55 mph with gusts up to 80 mph.

* WHERE...Guadalupe and Delaware Mountains.

* WHEN...Until 10 PM CST /9 PM MST/ this evening.

* IMPACTS...Travel will be difficult, especially for high profile
  vehicles.  Severe turbulence near the mountains will be 
  hazardous for low flying light aircraft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches.  If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

TXZ277-300100-
/O.CON.KMAF.HW.W.0046.221129T1500Z-221130T0100Z/
Davis Mountains-
Including the city of Fort Davis
337 AM CST Tue Nov 29 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
7 PM CST THIS EVENING...

* WHAT...West winds 35 to 45 mph with gusts up to 60 mph 
  expected.

* WHERE...Davis Mountains above 5500 feet.

* WHEN...From 9 AM this morning to 7 PM CST this evening.

* IMPACTS...Travel will be difficult, especially for high profile
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches.  If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NMZ028-TXZ273-278-300100-
/O.CON.KMAF.WI.Y.0023.221129T1500Z-221130T0100Z/
Eddy County Plains-Eastern Culberson County-
Davis Mountains Foothills-
Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, 
and Alpine
337 AM CST Tue Nov 29 2022 /237 AM MST Tue Nov 29 2022/

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS
MORNING TO 7 PM CST /6 PM MST/ THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...In New Mexico, Eddy County Plains.  In Texas, Eastern 
  Culberson County, and Davis Mountains Foothills.

* WHEN...From 9 AM CST /8 AM MST/ this morning to 7 PM CST /6 PM 
  MST/ this evening.

* IMPACTS...Gusty winds could blow around unsecured objects.  
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle.  Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/maf

44
265 
WWUS74 KMAF 291846
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
1246 PM CST Tue Nov 29 2022

TXZ277-300100-
/O.CON.KMAF.HW.W.0046.000000T0000Z-221130T0100Z/
Davis Mountains-
Including the city of Fort Davis
1246 PM CST Tue Nov 29 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS
EVENING...

* WHAT...West winds 35 to 45 mph with gusts up to 60 mph 
  expected.

* WHERE...Davis Mountains above 5500 feet.

* WHEN...From 9 AM this morning to 7 PM CST this evening.

* IMPACTS...Travel will be difficult, especially for high 
  profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NMZ027-TXZ270-271-300400-
/O.CON.KMAF.HW.W.0046.000000T0000Z-221130T0400Z/
Guadalupe Mountains of Eddy County-
Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-
Including the cities of Queen, Guadalupe Mountains NP, 
and Pine Springs
1246 PM CST Tue Nov 29 2022 /1146 AM MST Tue Nov 29 2022/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CST /9 PM MST/
THIS EVENING...

* WHAT...West winds 35 to 55 mph with gusts up to 80 mph.

* WHERE...Guadalupe and Delaware Mountains.

* WHEN...Until 10 PM CST /9 PM MST/ this evening.

* IMPACTS...Travel will be difficult, especially for high 
  profile vehicles. Severe turbulence near the mountains will be 
  hazardous for low flying light aircraft. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NMZ029-033-TXZ045-046-050-051-061-062-292200-
/O.EXB.KMAF.WI.Y.0023.000000T0000Z-221129T2200Z/
Northern Lea County-Central Lea County-Gaines-Dawson-Andrews-
Martin-Ector-Midland-
Including the cities of Tatum, Hobbs, Lovington, Seminole, 
Lamesa, Andrews, Stanton, Odessa, and Midland
1246 PM CST Tue Nov 29 2022 /1146 AM MST Tue Nov 29 2022/

...WIND ADVISORY IN EFFECT UNTIL 4 PM CST /3 PM MST/ THIS
AFTERNOON...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...In New Mexico, Northern Lea and Central Lea Counties. 
  In Texas, Gaines, Dawson, Andrews, Martin, Ector and Midland 
  Counties.

* WHEN...Until 4 PM CST /3 PM MST/ this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NMZ028-TXZ273-278-300100-
/O.CON.KMAF.WI.Y.0023.000000T0000Z-221130T0100Z/
Eddy County Plains-Eastern Culberson County-
Davis Mountains Foothills-
Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, 
and Alpine
1246 PM CST Tue Nov 29 2022 /1146 AM MST Tue Nov 29 2022/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST /6 PM MST/ THIS
EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...In New Mexico, Eddy County Plains. In Texas, Eastern 
  Culberson County, and Davis Mountains Foothills. 

* WHEN...From 9 AM CST /8 AM MST/ this morning to 7 PM CST /6 PM 
  MST/ this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/maf

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at Nov 27, 2:03 PM CST, 13 minutes earlier.

Area forecast discussion, Nov 27, 2:03 PM CST, 13 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
203 PM CST Sun Nov 27 2022

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(This afternoon through Monday night)
Issued at 201 PM CST Sun Nov 27 2022

A weak cold front is moving through the area today. It isn't much of
a cold front since afternoon highs are generally warmer than
yesterday, but it is bringing a northerly wind shift that will come
back around out of the southwest tonight.

Zonal flow over the western United States will quickly usher in an
upper trough to the Great Plains on Monday. The jet stream on the
southern edge of the trough will strengthen as it reaches the
Guadalupe Mountains beginning on Monday. The jet will not reach peak
intensity until Tuesday so strong winds on Monday will be
intermittently strong, diminishing Monday night before increasing
stronger on Tuesday.

&&

.LONG TERM...
(Tuesday through Saturday)
Issued at 201 PM CST Sun Nov 27 2022

Tuesday will be warm and windy, with increasing winds in the
afternoon as a large upper trough sweeps across central CONUS. A jet
max will set up over the area with 70kts at 700mb in the afternoon,
generating high winds in the Guadalupe and Delaware Mountains. A High
Wind Warning is currently in effect for the Mountains Monday
afternoon through Tuesday night. The surrounding foothills and
plains should see some stronger winds as well in this set up, so a
wind advisory may be needed for these areas. These strong winds will
die down Tuesday night as a dry cold front associated with the upper
trough pushes through, and temperatures will fall drastically
Wednesday morning with lows in the 20s and 30s. Wednesday afternoon
will see highs around 20 degrees cooler than Tuesday in the 40s and
50s. Winds will slowly shift around to the south Thursday due to a
deepening lee trough in CO, with highs in the afternoon unable to
break above the 50s. High clouds late in the week will limit warming
as southwesterly flow increases, but we should still reach at least
the 60s Friday and Saturday. Global models try to bring in some
precipitation for the western portions of the CWA this weekend, so
this will be something to keep an eye on, but for now the long term
is dry.

&&

.AVIATION...
(18Z TAFS)
Issued at 1115 AM CST Sun Nov 27 2022

VFR conditions will continue through the TAF period. Patchy fog
may develop around 12Z but coverage will not be enough to warrant
mentioning in the TAFs and will continue to monitor. A cold front
is moving through the area bringing northwesterly to northerly
winds that will become southwesterly after 00Z.

Hennig

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               35  69  45  73 /   0   0   0   0
Carlsbad                 32  65  42  68 /   0   0   0   0
Dryden                   38  68  43  76 /   0   0   0   0
Fort Stockton            39  74  47  75 /   0   0   0   0
Guadalupe Pass           37  59  42  60 /   0   0   0   0
Hobbs                    32  62  42  66 /   0   0   0   0
Marfa                    27  68  33  69 /   0   0   0   0
Midland Intl Airport     35  68  42  71 /   0   0   0   0
Odessa                   35  67  42  71 /   0   0   0   0
Wink                     29  68  38  72 /   0   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...High Wind Warning from noon CST /11 AM MST/ Monday to 7 PM CST
     /6 PM MST/ Tuesday for Guadalupe Mountains Above 7000 Feet-
     Guadalupe and Delaware Mountains.

NM...High Wind Warning from 11 AM Monday to 6 PM MST Tuesday for
     Guadalupe Mountains of Eddy County.

&&

SHORT TERM...10
LONG TERM....88
AVIATION...10
Hazardous weather outlook, Nov 27, 2:15 PM CST, 1 minute before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
215 PM CST Sun Nov 27 2022

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-282015-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
215 PM CST Sun Nov 27 2022 /115 PM MST Sun Nov 27 2022/

This Hazardous Weather Outlook is for southeast New Mexico,
southwest Texas and western Texas.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

High winds will be possible Monday afternoon through early Tuesday
evening for the Guadalupe and Delaware Mountains, and for the Davis
Mountains on Tuesday. A High Wind Warning is in effect for the
Guadalupe and Delaware Mountains Monday afternoon through Tuesday
evening. High winds will again be possible Friday, for the Guadalupe
and Delaware Mountains.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 27, 2:08 AM CSTHigh Wind WatchMAFCulberson12 hr

Nearby

High Wind Warnings in Texas, 2022High Wind Warnings in New Mexico, 2022Every high wind warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.